# SDR AALA20061092

- Difficulty date: November 23, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LEFT AFT NUMBER FOUR DOOR HAS EXTERIOR LIGHT LAMP INOPERATIVE.  RELAMPED EMERGENCY EXTERIOR LIGHT AT LEFT AFT MUNBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
